# SDR 96ZZZX5998

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1B56
- Condition: Failed
- Location: Eng Fuel
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMATURE OUT OF DYNAMIC BALANCE CAUSING PREMATURE FAILURE OF THE FUEL PUMP.
